# SDR DALA2019021500962

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 70,906 hours, 51,557 cycles
- Engine: Pwa JT8D219
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Cooler
- Condition: Leaking
- Location: Nr 1 Fuel/Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAX BOARDING APU STARTED AND A/C PACKS TURNED ON . AFTER APPROX. 5 MINUTES WE SMELLED JET EXHAUST/ JET A FUMES IN CABIN. SHUT DOWN APU AND SMELL/ FUMES DISSIPATED WITH GROUND AIR CONNECTED. FOUND FUEL LEAK AT NO 1 ENG. FUEL/OIL COOLER AFT SIDE. R/R O-RING ON FUEL LINE. RAN IDLE LEAK CHECK NO LEAKS. C/W NO GO ODI CHECK LIST 2172. C/W W/ 37, 7100-2619 NO ODORS PRESENT. (LP5548976)
